# SDR HALA0800446

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 33466
- Aircraft time: 21,066 hours, 4,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP ADJ TO LAV C.  REPLACED POWER STRIP PER AMM 33 51 10, OPS CHECKS GOOD.
